# SDR AALA201805159022

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 22,885 hours, 8,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PERFORMED CIDS 1 TEST, FAULTED WITH "EPSU (13WL) AFT L" MESSAGE. REPLACED BATTERY OF EPSU PER AMM 33-51-38.
